# SDR UPS804240

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE RIGHT HAND WING NR 4 SPOILER OUTBOARD ATTACH FITTING.  MAINTENANCE REPLACED THE FITTING WITH SPOILER ASSEMBLY PER MM 27-61-01.
